Items where Subject is "Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > PURE MATHEMATICS (010100)"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors/Creators | Item Type
Jump to: B | C | D | F | G | H | M | S | T
Number of items at this level: 16.


Baturo, Annette R. & Nason, Rodney A. (1996) Student Teachers' Subject Matter Knowledge within the Domain of Area Measurement. Educational Studies in Mathematics, 31(3), pp. 235-268.
Number of citations in Scopus 32


Chen, Jing, Liu, Fawang, & Anh, Vo (2008) Analytical Solution for the Time-Fractional Telegraph Equation by the Method of Separating Variables. Journal of Mathematical Analysis and Applications, 338(2), pp. 1364-1377.
Number of citations in Scopus 53
Number of citations in Web of Science® 43


Doyle, Katherine M. (2006) Creating mathematical models with structure. In Novotna, J., Moraova, H., Kratka, M., & Stehlikova, N. (Eds.) 30th Annual Meeting of the International Group for the Psychology of Mathematics Education, PME30, July 16-21, 2006, Prague, Czech Republic.
Number of full-text downloads 183
Number of citations in Web of Science® 1

Doyle, Katherine M. (2006) Organisational Structure for Mathematical Modelling. In Grootenboer, P., Zevenbergen, R., & Chinnappan, M. (Eds.) MERGA 29: Identities, Cultures and Learning Spaces, 1-5th July, 2006, Canberra, Australia.
Number of full-text downloads 621


Frost, Ray L., George, Graeme A., Trigueiro, Joao, Silva, Glaura, Lavall, Rodrigo, Furtado, Clascidia, et al. (2007) Purity evaluation of carbon nanotube materials by thermogravimetric, TEM, and SEM methods. Journal of Nanoscience and Nanotechnology, 7(10), pp. 3477-3486.
Number of citations in Scopus 33
Number of citations in Web of Science® 34


Gao, Jiti, Tong, Howell, & Wolff, Rodney C. (2002) Adaptive orthogonal series estimation in additive stochastic regression models. Statistica Sinica, 12(2), pp. 409-428.
Number of full-text downloads 398
Number of citations in Scopus 4
Number of citations in Web of Science® 3


Hall, Peter A. & Wolff, Rodney C. (1995) Estimators of integrals of powers of density derivatives. Statistics and Probability Letters, 24(2), pp. 105-110.
Number of full-text downloads 186
Number of citations in Scopus 3
Number of citations in Web of Science® 2

Hall, Peter A. & Wolff, Rodney C. (1998) Properties of distributions and correlation integrals for generalised versions of the logistic map. Stochastic Processes and Their Applications, 77(1), pp. 123-137.
Number of full-text downloads 120
Number of citations in Scopus 3
Number of citations in Web of Science® 3

Hall, Peter A. & Wolff, Rodney C. (1995) Properties of invariant distributions and Lyapunov exponents for chaotic logistic maps. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 57(2), pp. 439-452.
Number of full-text downloads 392
Number of citations in Web of Science® 9


Mallet, Daniel G. (2007) Multiple representations for systems of linear equations via the computer algebra system Maple. International Electronic Journal of Mathematics Education, 2(1), pp. 16-32.
Number of full-text downloads 531

Mallet, Daniel G., Heymer, Kelly-Jean, & Wilson, David P. (2008) A hybrid CA-PDE Model of chlamydia trachomatis infection in the female genital tract. In 6th International Congress on Industrial and Applied Mathematics, 16-20 July 2007, Zurich. (Unpublished)
Number of full-text downloads 234

Mallet, Daniel G. & McCue, Scott W. (2009) Constructive development of the solutions of linear equations in introductory ordinary differential equations. International Journal of Mathematical Education in Science and Technology, 40(5), pp. 587-595.
Number of citations in Scopus 4

Mallet, Daniel G. & Pettet, Graeme J. (2008) Haptotaxis in Pre-necrotic Avascular Tumours. In Wilson, Lachlan B. (Ed.) Mathematical Biology Research Trends. Nova Science Publishers, Hauppauge, NY.


Sirikijpanichkul, Ackchai & Ferreira, Luis (2005) Multi-Objective Evaluation of Intermodal Freight Terminal Location Decisions. In The 27th Conference of Australian Institute of Transport Research (CAITR), 7-9 December 2005, Queensland University of Technology (QUT), Brisbane.
Number of full-text downloads 3,101


Tay, Richard S., Gan, Christopher, & Tan, Shelley (2002) A Logit Model of the Demographic Determinants of Vehicle Ownership. Asia Pacific Journal of Transport, 4(Summer 2002), pp. 13-20.

This list was generated on Sat May 28 14:27:34 2016 AEST.